REPORT OF THE BUSINESS COMMITTEE

ARRANGEMENTS FOR BUSINESS AND BUSINESS SCHEDULE FOR

TUESDAY TO THURSDAY, 9 – 11 JULY 2019

(AS AGREED AT ITS MEETING ON 4 JULY 2019)

Tuesday 9 July 2019 (2.00 p.m. – 11.00 p.m.)

Leaders' Questions (FF, SF, SOL-PBP, I4C) Order of Business

Motions without debate:

- Motion re PQ Rota Swop (Department of Foreign Affairs and Trade and Department of **Employment Affairs & Social Protection**)
- Motion re Citizens' Assembly on Gender Equality (Department of the Taoiseach)
- Motion re Agreement between the Government of Ireland and the Permanent Court of Arbitration (Department of Foreign Affairs and Trade)
- Motion re Double Taxation Agreement with Netherlands and Switzerland (Back from Committee) (Department of Finance)
- Motion re Animal Health Levies (Pigs) (Back from Committee) (Department of Agriculture, Food and the Marine)
- Motion re Twenty-Fourth Report of the Committee of Selection

Taoiseach's Questions

3.02 p.m. - 3.47 p.m. (45 mins) P.Q.s: Oral - Minister for Transport, Tourism and Sport 3.47 p.m. – 5.17 p.m. (90 mins) **Topical Issues** 5.17 p.m. - 6.05 p.m. (48 mins) Private Notice Question (if any)

Government Business:

6.05 p.m. - 8.00 p.m. (115 mins)

- Coroners (Amendment) Bill 2018 Amendments from the Seanad (Department of Justice and Equality)
- Redress for Women Resident in Certain Institutions (Amendment) Bill 2019 [Seanad] All Stages (to conclude within two hours, if not previously concluded) (Department of Justice and Equality)
- Questions and Answers on EU Mercosur Trade Agreement (to commence not later than 7.00 p.m. and to conclude within two hours, if not previously concluded) (Department of Business, Enterprise and Innovation)

Private Members Business (Fianna Fáil):	9.00 p.m. – 11.00 p.m. (120 mins)
- Motion re Education	
Adjournment	11.00 p.m.

Wednesday 10 July 2019 (9.30 a.m. – 11.00 p.m.)

P.Q.s: Oral – Minister for Children and Youth Affairs **Government business:**

9.30 a.m. - 11.00 a.m. (90 mins) 11.00 a.m. - 12.00 p.m. (60 mins)

- CervicalCheck Tribunal Bill 2019 Order for Report, Report and Final Stages (Department of Health)
- Redress for Women Resident in Certain Institutions (Amendment) Bill 2019 [Seanad] All Stages (resumed, to conclude within two hours, if not previously concluded) (Department of Justice and Equality)

Leaders' Questions (FF, SF, RIG, SD-GP) Questions on Promised Legislation

12.00 p.m. – 12.32 p.m. (32 mins) 12.32 p.m. – 1.02 p.m. (30 mins)

2.00 p.m. - 2.32 p.m. (32 mins) 2.32 p.m. - 3.02 p.m. (30 mins)

Motion without debate:

 Motion re proposed approval by Dáil Éireann of the Social Welfare Consolidation Act 2005 (specified Bodies) Regulation 2019 (Back from Committee) (Department of Employment Affairs and Social Protection)

Taoiseach's Questions	1.02 p.m. – 1.47 p.m. <i>(45 mins)</i>
SOS	1.47 p.m. – 2.47 p.m. <i>(60 mins)</i>
Topical Issues	2.47 p.m. – 3.35 p.m. (48 mins)
Private Notice Question (if any)	
Private Members Business (Sinn Féin):	3.35 p.m. – 5.35 p.m. (120 mins)
- Motion re Mercosur	
Government Business:	5.35 p.m. – 11.00 p.m. (5 hrs 25 mins)
Convical Chack Tribunal Bill 2010 Papart and Final Stages (resumed) (Department of Health)	

- CervicalCheck Tribunal Bill 2019 Report and Final Stages (resumed) (Department of Health)
 Redress for Women Resident in Certain Institutions (Amendment) Bill 2019 [Seanad] All Stages (to
- conclude within two hours, if not previously concluded) (Department of Justice and Equality)
- Coroners (Amendment) Bill 2018 Amendments from the Seanad (Department of Justice and Equality)
- Qualifications and Quality Assurance (Education and Training) (Amendment) Bill 2018 [Seanad] Committee and Remaining Stages (Department of Education and Skills)
- Criminal Justice (International Co-operation) Bill 2019 All Stages (to conclude within three hours if not previously concluded) (Department of Justice and Equality)
- Statements on the Report of the Public Service Pay Commission, Recruitment and Retention in the Permanent Defence Force (to conclude within 85 minutes) (Department of Defence)

11.00 p.m.

Adjournment

<u>Thursday 11 July 2019 (9.00 a.m. – 9.48 p.m.)</u>

P.Q.s: Oral – Minister for Rural and Community Development	9.00 a.m. – 10.30 a.m. <i>(90 mins)</i>
Government business:	10.30 a.m. – 12.00 p.m. (90 mins)
- Statements on Government update to Brexit Contingency	/ Action Plan (to conclude after 85
minutes) (Department of Foreign Affairs and Trade)	
Leaders' Questions (FF, SF, LAB, SOL-PBP)	12.00 p.m. – 12.32 p.m. (32 mins)
Questions on Promised Legislation	12.32 p.m. – 1.02 p.m. (30 mins)
Weekly divisions	1.02 p.m. – 1.45 p.m. (43 mins)
SOS	1.45 p.m. – 2.25 p.m. <i>(40 mins)</i>
Government Business:	2.25 p.m. – 9.00 p.m. (6 hrs 35 mins)
- CervicalCheck Tribunal Bill 2019 Report and Final Stages (resumed) (Department of Health)

- Redress for Women Resident in Certain Institutions (Amendment) Bill 2019 [Seanad] All Stages (to conclude within two hours, if not previously concluded) (Department of Justice and Equality)
- Citizens' Assemblies Bill 2019 [Seanad] All Stages to conclude within two hours if not previously concluded) (Department of Housing, Planning and Local Government)
- Qualifications and Quality Assurance (Education and Training) (Amendment) Bill 2018 [Seanad] Committee and Remaining Stages (Department of Education and Skills)
- Courts (Establishment and Constitution) (Amendment) Bill 2019 Amendments from the Seanad (Department of Justice and Equality)
- Criminal Justice (International Co-operation) Bill 2019 All Stages (to conclude within three hours if not previously concluded) (Department of Justice and Equality)
- Local Government (Rates) Bill 2018 Amendments from the Seanad (Department of Housing, Planning and Local Government)

Topical Issues9.00 p.m. – 9.48 p.m. (48 mins)Private Notice Question (if any)9.48 p.m.Adjournment9.48 p.m.

The proposed arrangements for the taking of business are as follows:

ARRANGEMENTS FOR BUSINESS

Tuesday proposal no. 1 – Motion re PQ Rota Swop; Motion re Citizens' Assembly on Gender Equality; Motion re Agreement between the Government of Ireland and the Permanent Court of Arbitration; Motion re Double Taxation Agreement with Netherlands and Switzerland (Back from Committee); Motion re Animal Health Levies (Pigs) (Back from Committee) and Motion re Twenty-Fourth Report of the Committee of Selection

• To be taken without debate

Tuesday proposal no. 2 – Discharge of referral to Select Committee and Order for Committee of the whole Dáil

• The Order of the Dáil of 13 June 2019 referring the Qualifications and Quality Assurance (Education and Training) (Amendment) Bill 2018 [Seanad] to the Select Committee be discharged and that Committee Stage of the Bill be taken in Committee of the whole Dáil on 10 July 2019

Tuesday proposal no. 3 – Questions and Answers on EU Mercosur Trade Agreement

- To commence not later than 7.00 p.m. and to conclude within two hours
- Should a division be in progress at 7.00 p.m., the Questions and Answers shall be taken for two hours once the division has concluded
- Each party and group in opposition will have 15 minutes each for Questions and Answers
- 15 minute response from a Minister or Minister of State
- All members may share time

Tuesday proposal no. 4 – Late Sitting and Private Members Business

• The Dáil shall sit later than 10.00 p.m. and shall adjourn on the conclusion of private members' business which shall be taken for two hours on the conclusion of the Questions and Answers on EU Mercosur Trade Agreement

Wednesday proposal no. 1 – Early and Late Sitting and Questions

- The Dáil shall sit at 9.30 a.m.
- Questions to the Minister for Children and Youth Affairs shall be taken at 9.30 a.m.

The Dáil shall sit later than 10.15 p.m. and shall adjourn not later than 11.00 p.m.

Wednesday proposal no. 2 – Redress for Women Resident in Certain Institutions (Amendment) Bill 2019 [Seanad] All Stages

• The proceedings on Second Stage of the Redress for Women Resident in Certain Institutions (Amendment) Bill 2019 [Seanad] shall, if not previously concluded, be brought to a conclusion after 1 hour and 30 minutes and any division demanded on the conclusion of Second Stage shall be taken immediately. Speeches shall be confined to a single round for a Minister or Minister of State and the main spokespersons for parties or groups, or a member nominated in their stead, and shall not exceed 10 minutes each. A Minister or Minister of State shall have a 10 minute response and all members may share time. Proceedings on Committee and Remaining Stages shall, if not previously concluded, be brought to a conclusion after 30 minutes by one Question, which shall, in relation to amendments, include only those set down or accepted by the Minister for Justice and Equality

Wednesday proposal no. 3 – Motion re Proposed approval by Dáil Éireann of the Social Welfare
 Consolidation Act 2005 (Specified Bodies) Regulations 2019 (Back from Committee)
 To be taken without debate

Wednesday proposal no. 4 – Criminal Justice (International Co-operation) Bill 2019 All Stages

• The proceedings on Second Stage of the Criminal Justice (International Co-operation) Bill 2019 shall, if not previously concluded, be brought to a conclusion after 1 hour and 30 minutes and any division demanded on the conclusion of Second Stage shall be taken immediately. Speeches shall be confined to a single round for a Minister or Minister of State and the main spokespersons for parties or groups, or a member nominated in their stead, and shall not exceed 10 minutes each. A Minister or Minister of State shall have a 10 minute response and all

members may share time. Proceedings on Committee and Remaining Stages shall, if not previously concluded, be brought to a conclusion after 1 hour and 30 minutes by one Question, which shall, in relation to amendments, include only those set down or accepted by the Minister for Justice and Equality

Wednesday proposal no. 5 – Statements on the Report of the Public Service Pay Commission, Recruitment and Retention in the Permanent Defence Force

- To conclude within 85 minutes
- Statements shall be confined to a single round for a Minister or Minister of State and the main spokespersons for parties and groups, or a member nominated in their stead, and shall not exceed 10 minutes each
- 5 minute response from a Minister or Minister of State
- All members may share time

Thursday proposal no. 1 – Early and Late Sitting, Questions and Topical Issues

- The Dáil shall sit at 9.00 a.m.
- Questions to the Minister for Rural and Community Development shall be taken at 9.00 a.m.
- The Dáil shall sit later than 8.03 p.m. and shall adjourn on the conclusion of Topical Issues, which shall be taken on the conclusion of Government business or at 9.00 p.m., whichever is the earlier

Thursday proposal no. 2 – Statements on Government update to Brexit Contingency Action Plan

- To conclude within 90 minutes
- Statements shall be confined to a single round for a Minister or Minister of State and the main spokespersons for parties and groups, or a member nominated in their stead, and shall not exceed 10 minutes each
- 10 minute response from a Minister or Minister of State
- All members may share time

Thursday proposal no. 3 – Citizens' Assemblies Bill 2019 All Stages

• The proceedings on Second Stage of the Citizens' Assemblies Bill 2019 shall, if not previously concluded, be brought to a conclusion after 1 hour and 30 minutes and any division demanded on the conclusion of Second Stage shall be taken immediately. Speeches shall be confined to a single round for a Minister or Minister of State and the main spokespersons for parties or groups, or a member nominated in their stead, and shall not exceed 10 minutes each. A Minister or Minister of State shall have a 10 minute response and all members may share time. Proceedings on Committee and Remaining Stages shall, if not previously concluded, be brought to a conclusion after 30 minutes by one Question, which shall, in relation to amendments, include only those set down or accepted by the Minister for Housing, Planning and Local Government

Thursday proposal no. 4 – Private Members' Bill or Committee Report

• No Private Members' Bill shall be taken under Standing Order 140A and no Committee Report shall be taken under Standing Order 91(2)

Thursday proposal no. 5 – Adjournment of the Dáil

• The Dáil on its rising shall adjourn until 2.00 p.m. on Tuesday 17 September 2019

Tuesday from 9.00 p.m. – 11.00 p.m.	Fianna Fáil — Motion re Education
Wednesday from 3.35 p.m. – 5.35 p.m.	Sinn Féin — Motion re Mercosur

BUSINESS COMMITTEE 4 July 2019